# SDR VNAA202408090008

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320217
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO 3 RIVETS BETWEEN FS 501 - FS 517 AND BETWEEN SGTR 24RH - STGR 25 RH (RFTS-111818 REV.1) WAS REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03
